Childhood Diseases

Question
Posted by: JB | 2008/06/09

Q.

Viral Choice Syrup for babies

Is there ANY chance that Viral Choice Syrup for babies can cause a runny tummy (loose stools)? My son is 15 months old, teething (which I thought had now stopped) and suffers from severe nappy rash (or so I thought!). Took him to the doctor and it was actually diagnosed as a fungus on his buttocks. within a couple of hours Medaspor cleared up the rash but now I noticed that his stool is again very runny even though the teething phase seems to be over by now. any suggestions? Should I try something else or will his system adapt within a day or two? Please advise. thanks.

Expert's Reply

A.

Paediatrician

It is possible that the Viral Choice Junior is causing your baby's diarrhoea. Stop this supplement and see what happens. Give him at least a weeek off the supplement.In the meantime it is important to give him a probiotic so use Reuteri infant drops 1ml daily for 10 days.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.